# SDR YENA2024071600999

- Difficulty date: July 13, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N794JB
- Make and model: Airbus A320-232
- Aircraft serial: 04904
- Aircraft time: 47,046 hours, 16,596 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Faulted
- Location: Zone 700
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#939, JFK-SJD. (AIRCRAFT DECLARED AN EMERGENCY AND PERFORMED AN AIR TURN BACK TO JFK). 'AFTER TAKEOFF BROUGHT GEAR UP AND NOSE GEAR STAYED DOWN.RECYCLED THE GEAR AND GEAR CAME UP SUCCESSFULLY THE SECOND TIME; REF LOGPAGE 3998665-2 (RESECURED NLG SUPPORT ON DRAG STRUT ROLLER SUPPORT ASSEMBLY IAW AMM 32-21-16. SUBTASK 32-21-16-820-055-C. STOPPED AT STEP 16. REF NEXT L/P FOR JOB CONTINUATION. 3998666-1.), 3998666-1 (SEALANT AND SAFETY WIRE OF ROLLER HARDWARE REAPPLIED IAW AMM 32-21-16), 3998666-2 (FUNCTIONAL TEST AND NORMAL EXTENSION AND RETRACTION COMPLETED IAW AMM 32-30-00), 3998667-1 (COMPLETED STEP 17 ONWARD OF UPLOCK ROLLER IAW AMM 32-21-16.) FOR WORK PERFORMED.'
